Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Free subgroups of the free product of cyclic groups

Author: W. W. Stothers
Journal: Math. Comp. 32 (1978), 1274-1280
MSC: Primary 20E06
MathSciNet review: 502015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two kinds of recurrence relation for the number of subgroups of finite index in a free product of finitely many cyclic groups are given. An asymptotic formula is obtained from the first of these relations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20E06

Retrieve articles in all journals with MSC: 20E06

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society